# SDR SWAA112364

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 72,104 hours, 63,689 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645168A
- Part serial: WN0461
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT WING NR 7 SPOILER UPPER AND LOWER SURFACE DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
